Haraux Alain
Haraux Alain
DR, Laboratoire Jacques-Louis Lions, UPMC.
Dirección de correo verificada de ann.jussieu.fr
Título
Citado por
Citado por
Año
An introduction to semilinear evolution equations
T Cazenave, A Braides, A Haraux
Oxford University Press on Demand, 1998
8811998
Systemes dynamiques dissipatifs et applications
A Haraux
Masson, 1991
5861991
Nonlinear evolution equations-Global behavior of solutions
A Haraux
Springer, 2006
4592006
Non-uniqueness for a semilinear initial value problem
A Haraux, FB Weissler
Indiana University Mathematics Journal 31 (2), 167-189, 1982
3431982
Introduction aux problèmes d'évolution semi-linéaires
T Cazenave, A Haraux
Ellipses, 1990
3151990
Decay estimates for some semilinear damped hyperbolic problems
A Haraux, E Zuazua
Archive for Rational Mechanics and Analysis 100 (2), 191-206, 1988
2651988
How to differentiate the projection on a convex set in Hilbert space
A Haraux
Journal of the Mathematical Society of Japan 29 (4), 615-631, 1977
2211977
Séries lacunaires et contrôle semi-interne des vibrations d'une plaque rectangulaire
A Haraux
Journal de Mathématiques pures et appliquées 68 (4), 457-465, 1989
1921989
Image d’une somme d’opérateurs monotones et applications
H Brezis, A Haraux
Israel Journal of Mathematics 23 (2), 165-186, 1976
1791976
Une remarque sur la stabilisation de certains systemes du deuxieme ordre en temps
A Haraux
Portugaliae mathematica 46 (3), 245-258, 1989
1661989
Équations d'évolution avec non linéarité logarithmique
T Cazenave, A Haraux
Annales de la Faculté des sciences de Toulouse: Mathématiques 2 (1), 21-51, 1980
1661980
Two remarks on dissipative hyperbolic problems
A Haraux
Research Notes in Mathematics 122, 161-179, 1985
1531985
Semi-linear hyperbolic problems in bounded domains
A Haraux
CRC Press, 1987
1301987
On a result of K. Masuda concerning reaction-diffusion equations
A Haraux, A Youkana
Tohoku Mathematical Journal, Second Series 40 (1), 159-163, 1988
1281988
Stabilization of trajectories for some weakly damped hyperbolic equations
A Haraux
Journal of differential equations 59 (2), 145-154, 1985
1271985
Convergence of bounded weak solutions of the wave equation with dissipation and analytic nonlinearity
A Haraux, MA Jendoubi
Calculus of Variations and Partial Differential Equations 9 (2), 95-124, 1999
1181999
Anti-periodic solutions of some nonlinear evolution equations
A Haraux
manuscripta mathematica 63 (4), 479-505, 1989
1121989
Attractors of asymptotically compact processes and applications to nonlinear partial differential equations
A Haraux
Communications in partial differential equations 13 (11), 1383-1414, 1988
1111988
Convergence of solutions of second-order gradient-like systems with analytic nonlinearities
A Haraux, MA Jendoubi
journal of differential equations 144 (2), 313-320, 1998
1061998
Estimations pour des problèmes paraboliques semi-linéaires
A Haraux, M Kirane
Annales de la Faculté des sciences de Toulouse: Mathématiques 5 (3-4), 265-280, 1983
821983
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20